Thread: water bloat and lasix
03-26-2005, 12:57 PM #1
water bloat and lasix
i have serious edema (water retention) problem, i bloat too much and having too much high blood pressure problem
testoviron 500 10 weeks
deca 200 10 weeks
first 2 weeks i didn't take any anti e, until i have a very noticable water bloat
on the third week
i took proviron50mg and nolvadex20mg ed to keep the bloat down, however it didn't work, i bumped proviron up to 75-100mg and nolvadex 40mg ED, the bloat stop continuing however, the bloat i had doesn't go down... i am desperate.. i went to the doctor... he perscribe LASIX ... but i know that it's dangerous so i didnt' take it yet... i tried arimidex .. it didnt' help decrease my bloat either...
anyway my question is.. is lasix my only way out? im having hard time breathing, sleeping, i sweat as hell, and i shake... really high blood pressure...my work out intensity has fallen due to this bloat.. i can't breath and the bloat is very uncomfortable..
now im on my 6th weeks, blaot is the same.. i have gained 40lbs already, and blood pressure seems to be killing me.. i wake up middle of the nite blood drippin down my nose.... i mean everytime i wake up.. blood all over my pillows..
i never had any health problem in the past.. regarding high blood pressure
im planning to take a very small dosage of lasix, is it worth it?
03-26-2005, 01:07 PM #2Originally Posted by russia dog
What was your BP at the Dr. office?
Did you tell the Dr. about your AAS use? If not then I would strongly advise that you do so.
I would also say, YOU NEED TO STOP YOUR CYCLE NOW! What you are experiencing is NOT normal.
03-26-2005, 01:09 PM #3
03-26-2005, 01:14 PM #4
i told him about AAS, he recommended that i discontinue my cycle, however we had a long talk and how much i wanna go on.. and so he told me to restricted my sodium, drinks 2 gallon of water... arimidex 1mG ED then i bumped it to 2MG.. yet again my bloat didnt' go down.. however it did stop continuing..
he told me lasix is to be considered,
i asked him about the health risks, but he told me if im this bloat.. that is not to be concerned....
he said lasix may cause sdrious health risks if you are already ripped, very low water, and try to cut more water, in which lasix will suck out water where it is essential to your body.. however, in case of edema.. lasix is to be considered... but im not sure.. i don't wanna harm my gain.. and i don't wanna bloat MORE.. i heard about the reverse effect
03-26-2005, 01:18 PM #5Originally Posted by russia dog
03-26-2005, 01:18 PM #6
i never had bloat/HBP problem before this.. i was ripped....
i have been supplementing with potassium too.. nothing seems to be working...... will lasix do the miracle? is it worth it.. pleasee help me out
03-26-2005, 01:20 PM #7
will the bloat go down if i stop the cycle? if so, should i wait another 4 weeks, i only have 4 weeks left until i completed this cycle
03-26-2005, 01:22 PM #8Originally Posted by russia dog
Bro, stop the juice.
03-26-2005, 01:26 PM #9
there is absolutely no other way out of this?
yes bloat start because of the cycle....
would it go down if i stop the cycle?...
im afraid it wouldn't.. so u suggestin i shouldn't be touching LASIX?
03-26-2005, 01:27 PM #10
Bro, I strongly suggest you stop that cycle, what you are experiencing is not normal by any means.
03-26-2005, 01:30 PM #11Originally Posted by russia dog
If the bloat was STARTED by the cycle, then by all means it will go away when you stop. I highly doubt that your HBP and water retention has been established as a permanent health risk. It's induced by the steroids . So cut it out.
Don't be a meathead. Your health is most important.
03-26-2005, 01:37 PM #12
so i just start PCT rite away?
03-26-2005, 01:38 PM #13
should i add lasix?
03-26-2005, 02:20 PM #14
you see, my decision here is that i do not wish to discontinue my cycle...
i am looking for alternatives..... in solving this
my questions is... will small dosage of lasix be dangerous?, dangerous as in health risks
2nd question, will it harm my gain, if so how much
03-26-2005, 02:21 PM #15
i have seen many user use lasix to take care of excessive bloat, and in most cases, they said it is effective..
im only considering small dosage. may be 10-20mg ED for a few days
please help me answer my questions.
03-26-2005, 03:23 PM #16
03-26-2005, 03:41 PM #17Junior Member
- Join Date
- Mar 2005
- WINDY CITY
Stop drugs and talk to your DR AGAIN just like you talk to us,
03-26-2005, 03:43 PM #18
please help a brother out
03-26-2005, 08:45 PM #19Originally Posted by russia dog
03-26-2005, 09:23 PM #20Associate Member
- Join Date
- Jun 2003
Keep taking the AAS, but balance it out with some even more dangerous diuretics. After words go smoke some crack for energy and balance it out with some heroine to calm down. Happy now?
03-26-2005, 09:44 PM #21Associate Member
- Join Date
- May 2004
It's up to you Russia dog, everyone's saying stop the cycle, and man honestly is all these health problems really worth it you have already made good gains quit while your ahead.
03-26-2005, 09:59 PM #22Originally Posted by Diesel
Also, what dosages are you using ???
03-27-2005, 07:53 AM #23
Uh, I thought he said he talked to his doctor about the AAS and the doctor told him to take lasix. Why the hell are you here, bro? Your doctor told you that a reasonable dosage wouldn't hurt you. I don't think you are tell us the whole story.
I used to work in an emergency room and I will tell you that there are hundreds of thousands of people with problems like edema(bloat) taking low dosages of lasix every day. Hell, when I was in the Army I would take lasix before a PFT weigh-in so I wouldn't have to be measured for bodyfat.
To answer your question: if your doctor is prescribing lasix to you AND he knows you are currently on AAS then by all means go ahead. The lasix will help you drop your BP.
Edit: Also, your doctor is correct about the dangers of lasix. The vast majority of health concerns regarding this drug (from a BB perspective) are when people with already low levels of water in their body take a diuretic. If you have a high level of water in your body the dangers are very reduced, especially with moderate dosing by a physician.
Last edited by scriptfactory; 03-27-2005 at 07:56 AM.
03-27-2005, 08:48 AM #24
hmm thank you.. i was just wondering if it will harm my gain or, make me bloat more(reverse effect)..
i heard that, since this blaot is associate with estrogen, anti-e should do the job..
but it didn't
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)